Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 31, NWS Tulsa, OK

March 31, 20087 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 31, 2008, 3:51 PM CDT for 7 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 3:51 PM CDT (20:51 UTC)
Expired
Mar 31, 2008, 6:22 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:10 PM CDTFLASH FLOOD2 N Hanna, OKSCATTERED SECONDARY ROADS BRIEFLY FLOODED FROM SOUTHWEST OF STIDHAM TO NORTHWEST OF HANNA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 312054
FFWTSA
OKC001-021-061-091-101-121-135-312345-
/O.NEW.KTSA.FF.W.0031.080331T2051Z-080331T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  NORTHWEST OF ELDON TO 4 MILES NORTHEAST OF HANNA...MOVING EAST     
  AT 40 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN              
  HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 
  645 PM CDT.   FLOODING FROM HEAVY RAIN WAS REPORTED IN TAHLEQUAH. 

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...KEEFETON...INDIANOLA...VIVIAN...BRAGGS...PUMPKIN
  CENTER...PROCTOR...CANADIAN...EUFAULA...CHRISTIE...WARNER...
  WESTVILLE...COOKSON...BARON...ENTERPRISE...GORE...WEBBERS FALLS...
  MARIETTA...PORUM...BRIARTOWN...STILWELL...BUNCH...VIAN...MARBLE    
  CITY...BRUSHY AND TAHLEQUAH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3602 9452 3564 9449 3517 9546 3515 9598
      3533 9597 3583 9532 3582 9528 3585 9524
      3589 9524 3597 9513 3605 9455
TIME...MOT...LOC 2051Z 259DEG 36KT 3598 9484 3525 9580

$$
1 follow-up statement
000 
WGUS74 KTSA 312322
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT MON MAR 31 2008

OKC001-021-061-091-101-121-135-312330-
/O.CAN.KTSA.FF.W.0031.000000T0000Z-080331T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
PITTSBURG OK-
620 PM CDT MON MAR 31 2008

...THE FLASH FLOOD WARNING FOR NORTHEASTERN PITTSBURG...NORTHWESTERN
HASKELL...MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHERN CHEROKEE...
ADAIR AND MUSKOGEE COUNTIES IS CANCELLED...

THE LAST RAIN ENDED IN THESE AREAS AROUND 530 PM. FLOODING WAS 
REPORTED EARLIER IN THE AFTERNOON IN THE TAHLEQUAH AREA. 
OTHERWISE...NO OTHER REPORTS OF FLOODING HAVE YET BEEN RECEIVED FROM 
THESE AREAS. 

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
TULSA. 

LAT...LON 3602 9452 3564 9449 3517 9546 3515 9598
      3533 9597 3583 9532 3582 9528 3585 9524
      3589 9524 3597 9513 3605 9455
TIME...MOT...LOC 2320Z 259DEG 36KT 3625 9303 3553 9400

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 3:41 PM CDT, 10 minutes earlier.

Area forecast discussion, Mar 31, 3:41 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT MON MAR 31 2008

.MESOSCALE UPDATE...
THE SUPERCELL STORM MOVING INTO WESTERN PITTSBURG
COUNTY HAS A VERY FAVORABLE ENVIRONMENT AHEAD OF IT
...AT LEAST INTO THE MCALESTER AREA.  THIS
CELL AND OTHERS IN SOUTH-CENTRAL OKLAHOMA AND
NORTH-CENTRAL TEXAS ARE OCCURRING AHEAD OF THE
MAIN SYNOPTIC SCALE BOUNDARIES AND HAVE A CHANCE
TO REMAIN DISCRETE FOR THE NEXT COUPLE OF HOURS.

THE CELL APPROACHING MCALESTER IS INGESTING
STORM-RELATIVE HELICITY OF 500 M2/S2 THROUGH
1 KM.  THE CELL/S SLIGHTLY RIGHT MOTION IS RESULTING
IN A FAVORABLE WIND ENVIRONMENT FOR THE
DEVELOPMENT OF LOW-LEVEL STORM ROTATION.  THE
CELL IS BEING MONITORED CLOSELY FOR TORNADO
POTENTIAL.  EMERGENCY MANAGEMENT GROUPS IN
PITTSBURG COUNTY SHOULD CLOSELY MONITOR THIS STORM
CLOSELY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-
     OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Mar 31, 1:21 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT MON MAR 31 2008

...SIGNIFICANT SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING
WITH THE THREAT FOR TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
        RISK...SIGNIFICANT.
        AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST
        CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA EARLY THIS
        AFTERNOON...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER
        THIS AFTERNOON AND EVENING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING THIS AFTERNOON ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR INTERSTATE 44 AT 1 PM. STRONG
LOW LEVEL WINDS WILL CONTINUE TO ENHANCE LIFT AND CREATE STRONG WIND
SHEAR OVER THE REGION THROUGH THE AFTERNOON AND EVENING
HOURS...AND WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS WILL
DEVELOP ALONG A DRY LINE FURTHER WEST OF THE AREA...AND MAY MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER THIS
AFTERNOON AND EVENING. A SURFACE LOW DEVELOPING OVER SOUTHWEST
OKLAHOMA WILL MOVE EAST AS WELL...CAUSING LOW LEVEL WINDS TO BACK
TO THE SOUTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS
WILL ENHANCE THE TORNADO THREAT WITH ANY DISCRETE SUPERCELLS THAT
DEVELOP ALONG OR AHEAD OF THE COLD FRONT AND DRY LINE. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS IN
THE AREA CLOSEST TO THE TRIPLE POINT AND EAST OF THE SURFACE LOW.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS AFTERNOON THROUGH THIS EVENING. DUE TO THE VERY MOIST
LOW LEVELS...HP SUPERCELLS ARE LIKELY...WHICH MAY MAKE IT
DIFFICULT TO SEE TORNADOES. RESIDENTS ARE URGED TO REMAIN ALERT
AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED FOR THEIR AREA.
IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND DAMAGING HAIL
WILL BE POSSIBLE.

THE STORMS TODAY WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL. AREAS THAT RECEIVED
EXCESSIVE RAINFALL EARLIER TODAY AND YESTERDAY WILL BE AT A
PARTICULAR RISK FOR FLASH FLOODING. PLEASE REFER TO THE LATEST FLASH
FLOOD WATCH /OKCFFATSA/.

THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL
LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH
THE REGION. LARGE HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED. RESIDENTS SHOULD CONTINUE TO
MONITOR THIS SITUATION VERY CLOSELY. ADDITIONAL WATCHES AND WARNINGS
WILL CONTINUE TO BE ISSUED THIS AFTERNOON AND EVENING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM...HIGH WIND...AND HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION LATE WEDNESDAY INTO
THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST
INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 31, 2:25 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             7 N PHAROAH             35.52N 96.12W
03/31/2008  E1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

            QUARTER HAIL REPORTED IN SUNRISE.

0220 PM     HAIL             COWETA                  35.95N 95.65W
03/31/2008  E1.00 INCH       WAGONER            OK   AMATEUR RADIO

            QUARTER HAIL REPORTED AT THE TURNPIKE GATE IN COWETA.

&&
Local storm report, Mar 31, 2:26 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      BEGGS                   35.74N 96.07W
03/31/2008                   OKMULGEE           OK   EMERGENCY MNGR

            TURKEY CREEK BETWEEN THE CITY OF SLICK AND BEGGS IS OUT
            OF ITS BANKS

&&

DMJ
Local storm report, Mar 31, 2:32 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             OKMULGEE                35.62N 95.96W
03/31/2008  E1.00 INCH       OKMULGEE           OK   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL OCCURRING AT THE LAW
            ENFORCEMENT OFFICE IN THE TOWN OF OKMULGEE

&&

DMJ
Local storm report, Mar 31, 2:51 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      PEGGS                   36.08N 95.10W
03/31/2008                   CHEROKEE           OK   PUBLIC

            HIGHWAY 82 FLOODED NEAR PEGGS.

0228 PM     HAIL             PEGGS                   36.08N 95.10W
03/31/2008  E0.75 INCH       CHEROKEE           OK   PUBLIC

&&
Local storm report, Mar 31, 3:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             GENTRY                  36.27N 94.48W
03/31/2008  E0.88 INCH       BENTON             AR   LAW ENFORCEMENT

&&
Local storm report, Mar 31, 3:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     WYANDOTTE               36.79N 94.72W
03/31/2008                   OTTAWA             OK   EMERGENCY MNGR

            TREES DOWN...BUILDINGS DAMAGED FROM WYANDOTTE ON EAST TO
            THE COUNTY LINE.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:33 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee57 min
Mar 31, 3:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Mar 31, 3:56 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more19 hr
Mar 31, 4:24 AM CDTFlash Flood WarningTSAPawnee4 hr
Mar 31, 4:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Mar 31, 4:50 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Mar 31, 4:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Mar 31, 5:22 AM CDTTornado WarningTSAOsage, Pawnee38 min
Mar 31, 5:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 31, 5:49 AM CDTTornado WarningTSAOsage41 min
Mar 31, 6:06 AM CDTTornado WarningTSAOsage, Washington39 min
Mar 31, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa37 min
Mar 31, 6:15 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Mar 31, 6:21 AM CDTSevere Thunderstorm WarningTSANowata, Rogers54 min
Mar 31, 6:45 AM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Mar 31, 6:49 AM CDTRiver Flood WarningTSAPawnee25 hr
Mar 31, 6:58 AM CDTSevere Thunderstorm WarningTSACraig, Rogers62 min
Mar 31, 7:14 AM CDTSevere Thunderstorm WarningTSANowata, Rogers31 min
Mar 31, 7:30 AM CDTTornado WarningTSARogers, Washington30 min
Mar 31, 7:31 AM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Mar 31, 7:33 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Mar 31, 7:43 AM CDTSpecial Weather StatementTSAOttawa47 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa53 min
Mar 31, 7:58 AM CDTSevere Thunderstorm WarningTSARogers33 min
Mar 31, 8:03 AM CDTSpecial Weather StatementTSAWashington57 min
Mar 31, 8:14 AM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 31, 8:21 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington54 min
Mar 31, 9:24 AM CDTSpecial Weather StatementTSAPawnee36 min
Mar 31, 9:35 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee115 min
Mar 31, 10:38 AM CDTSevere Thunderstorm WarningTSAWashington67 min
Mar 31, 10:51 AM CDTSevere Thunderstorm WarningTSANowata54 min
Mar 31, 10:56 AM CDTSpecial Weather StatementTSACreek34 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningTSAOsage66 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningTSANowata, Rogers62 min
Mar 31, 11:33 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Mar 31, 11:41 AM CDTRiver Flood WarningTSAOsage9 hr
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa93 min
Mar 31, 11:45 AM CDTSevere Thunderstorm WarningTSANowata, Washington60 min
Mar 31, 11:50 AM CDTTornado WarningTSANowata29 min
Mar 31, 11:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner77 min
Mar 31, 12:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa89 min
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningTSARogers75 min
Mar 31, 12:45 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner2 hr
Mar 31, 1:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner31 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee2 hr
Mar 31, 1:33 PM CDTFlash Flood WarningTSACherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner117 min
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner75 min
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSAAdair71 min
Mar 31, 2:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee114 min
Mar 31, 2:31 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware3 hr
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner96 min
Mar 31, 2:43 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 31, 2:46 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Mar 31, 3:23 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more2 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTSAPittsburg94 min
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 31, 4:02 PM CDTTornado WarningTSAPittsburg28 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Mar 31, 4:11 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Sequoyah64 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha87 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSASequoyah87 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha2 hr
Mar 31, 5:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah117 min
Mar 31, 6:00 PM CDTTornado WarningTSAChoctaw60 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningTSALeFlore61 min
Mar 31, 6:58 PM CDTTornado WarningTSAChoctaw47 min

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.